# SDR 0501783228

- Difficulty date: December 16, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 42,435 hours, 18,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1650
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN REAR GALLEY INOP.  REMOVED AND REPLACED POWER SUPPLY 13WL AND BATTERY.  OPS CHECKS GOOD.
